Alert archive / Idaho / Red Flag Warnings in 2013
Red Flag Warning 6, NWS Pocatello, ID
NWS Pocatello, ID issued this red flag warning at Jul 29, 2013, 9:16 PM MDT for 5 counties in Idaho. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 29, 2013, 9:16 PM MDT (03:16 UTC)
- Expired
- Jul 30, 2013, 3:06 AM MDT
- In force
- 6 hr
- Issued by
- NWS Pocatello, ID
Counties Butte County, ID, Custer County, ID, Idaho County, ID, Lemhi County, ID, Valley County, ID
The radar
The Boise radar (KCBX), 194 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 00:00Z, 3.3 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5736 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
815 WWUS85 KPIH 300316 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 916 PM MDT MON JUL 29 2013 ...RED FLAG WARNING CONTINUES FOR SOUTHEAST IDAHO FIRE ZONES 475 AND 476 THROUGH 9 PM MDT TUESDAY FOR STRONG GUSTY WINDS AND LOW HUMIDITY... .GUSTY WINDS AND LOW HUMIDITY ARE EXPECTED TO REDEVELOP ACROSS THE CENTRAL IDAHO MOUNTAINS TUESDAY AFTERNOON. IDZ475-476-300430- /O.EXP.KPIH.FW.W.0005.000000T0000Z-130730T0300Z/ /O.NEW.KPIH.FW.W.0006.130730T0316Z-130731T0300Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 916 PM MDT MON JUL 29 2013 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT TUESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE ZONES 475 AND 476... ...RED FLAG WARNING HAS EXPIRED FOR THE REMAINDER OF TONIGHT FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST FIRE ZONES 475 AND 476... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT TUESDAY. * AFFECTED AREA: IN IDAHO...FIRE ZONE 475 EAST SALMON RIVER MOUNTAINS/SALMON NF...FIRE ZONE 476 LEMHI AND LOST RIVER RANGE/CHALLIS NF. * TIMING: GUSTY WINDS WILL REDEVELOP TUESDAY AFTERNOON AND PERSIST INTO THE EVENING. * WIND: WIND GUSTS OF 25 MPH TO 30 MPH ARE EXPECTED. * HUMIDITY: 5 TO 15 PERCENT. * IMPACTS: COMBINATION OF WIND AND LOW HUMIDITY COULD ALLOW ONGOING FIRES TO SPREAD QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ413-427-300430- /O.EXP.KPIH.FW.W.0005.000000T0000Z-130730T0300Z/ CARIBOU RANGE/CARIBOU NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- 916 PM MDT MON JUL 29 2013 ...RED FLAG WARNING HAS EXPIRED FOR SOUTHEAST IDAHO FIRE ZONES 413 AND 427... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ HTTP://WEATHER.GOV/POCATELLO
2 follow-up statements
146 WWUS85 KPIH 300410 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1010 PM MDT MON JUL 29 2013 ...RED FLAG WARNING CONTINUES FOR SOUTHEAST IDAHO FIRE ZONES 475 AND 476 THROUGH 9 PM MDT TUESDAY FOR STRONG GUSTY WINDS AND LOW HUMIDITY... .GUSTY WINDS AND LOW HUMIDITY ARE EXPECTED TO REDEVELOP ACROSS THE CENTRAL IDAHO MOUNTAINS TUESDAY AFTERNOON. IDZ475-476-301000- /O.CON.KPIH.FW.W.0006.000000T0000Z-130731T0300Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 1010 PM MDT MON JUL 29 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT TUESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE ZONES 475 AND 476... * AFFECTED AREA: IN IDAHO...FIRE ZONE 475 EAST SALMON RIVER MOUNTAINS/SALMON NF...FIRE ZONE 476 LEMHI AND LOST RIVER RANGE/CHALLIS NF. * TIMING: GUSTY WINDS WILL REDEVELOP TUESDAY AFTERNOON AND PERSIST INTO THE EVENING. * WIND: WIND GUSTS OF 25 MPH TO 30 MPH ARE EXPECTED. * HUMIDITY: 5 TO 15 PERCENT. * IMPACTS: THE COMBINATION OF WIND AND LOW HUMIDITY CAN CREATE EXTREME FIRE BEHAVIOR ON CURRENT AND NEW FIRES IN THE CENTRAL MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ HTTP://WEATHER.GOV/POCATELLO
352 WWUS85 KPIH 300906 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 306 AM MDT TUE JUL 30 2013 ...RED FLAG WARNING IN EFFECT FOR THIS AFTERNOON AND EVENING FOR IDAHO FIRE ZONES 410 425 475 AND 476 FOR LOW HUMIDITY AND GUSTY WINDS... ...RED FLAG WARNING IN EFFECT FOR THIS AFTERNOON AND EVENING FOR IDAHO FIRE ZONE 413 FOR SCATTERED THUNDERSTORMS PRODUCING FREQUENT LIGHTNING AND GUSTY OUTFLOW WINDS... .GUSTY WINDS WILL RETURN THIS AFTERNOON ACROSS MUCH OF THE CENTRAL MOUNTAINS...THE SNAKE PLAIN AND EASTERN MAGIC VALLEY. COMBINED WITH LOW HUMIDITY...EXPECT ANY FIRES TO SPREAD QUICKLY IN THESE AREAS. SCATTERED THUNDERSTORMS ARE LIKELY ACROSS ZONE 413 THIS AFTERNOON. EXPECT STORMS TO BE SLIGHTLY FURTHER SOUTH THAN YESTERDAY. FREQUENT LIGHTNING AND GUSTY OUTFLOW WINDS LIKELY WITH THESE STORMS. IDZ475-476-302115- /O.CAN.KPIH.FW.W.0006.000000T0000Z-130731T0300Z/ /O.NEW.KPIH.FW.W.0007.130730T1800Z-130731T0300Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 306 AM MDT TUE JUL 30 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR IDAHO FIRE ZONES 475 AND 476... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * AFFECTED AREA: IN IDAHO...FIRE ZONE 475 EAST SALMON RIVER MOUNTAINS/SALMON NF...FIRE ZONE 476 LEMHI AND LOST RIVER RANGE/CHALLIS NF. * TIMING: GUSTY WINDS WILL REDEVELOP TUESDAY AFTERNOON AND PERSIST INTO THE EVENING. * WIND: WIND GUSTS OF 25 MPH TO 30 MPH ARE LIKELY. * HUMIDITY: 5 TO 15 PERCENT. * IMPACTS: THE COMBINATION OF WIND AND LOW HUMIDITY CAN CREATE EXTREME FIRE BEHAVIOR ON CURRENT AND NEW FIRES IN THE CENTRAL MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ410-425-302115- /O.NEW.KPIH.FW.W.0007.130730T1800Z-130731T0300Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- 306 AM MDT TUE JUL 30 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR IDAHO FIRE ZONES 410 AND 425... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * AFFECTED AREA: IN IDAHO...FIRE ZONE 410 UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM...FIRE ZONE 425 MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM. * TIMING: GUSTY WINDS WILL REDEVELOP TUESDAY AFTERNOON AND PERSIST INTO THE EVENING. * WIND: WIND GUSTS OF 30 MPH TO 35 MPH ARE LIKELY. * HUMIDITY: 5 TO 15 PERCENT. * IMPACTS: THE COMBINATION OF WIND AND LOW HUMIDITY CAN CREATE EXTREME FIRE BEHAVIOR ON CURRENT AND NEW FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ413-302115- /O.NEW.KPIH.FW.W.0007.130730T1800Z-130731T0300Z/ CARIBOU RANGE/CARIBOU NF- 306 AM MDT TUE JUL 30 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR SCATTERED THUNDERSTORMS PRODUCING FREQUENT LIGHTNING AND GUSTY OUTFLOW WINDS FOR FIRE ZONE 413... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * AFFECTED AREA: IN IDAHO...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF. * TIMING: ISOLATED THUNDERSTORMS POSSIBLE THIS MORNING...INCREASING IN COVERAGE AND BECOMING SCATTERED THIS AFTERNOON. * THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL PRODUCE FREQUENT LIGHTNING AND OUTFLOW WINDS TO 40 MPH. * IMPACTS: NEW FIRE STARTS ARE POSSIBLE AND GUSTY WINDS MAY FAN NEW OR ONGOING FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ HTTP://WEATHER.GOV/POCATELLO
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Jul 29, 8:53 PM MDT, 23 minutes earlier.
Area forecast discussion, Jul 29, 8:53 PM MDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 853 PM MDT MON JUL 29 2013 .UPDATE...THUNDERSTORMS THAT PRODUCED GUSTY OUTFLOWS THROUGH PORTIONS OF EASTERN IDAHO EARLIER THIS EVENING HAVE EITHER DISSIPATED OR MOVED EAST INTO WYOMING PER RADAR/SAT IMAGERY. ANOTHER WEAK AREA OF CONVECTION REMAINS ALONG THE UTAH BORDER WITH ANOTHER AREA TRAILING BEHIND IT IN NORTHEAST NEVADA. MODELS STILL HAVING A HARD TIME WITH PAINTING CONVECTION ACROSS THE REGION OVERNIGHT. NAM PAINTS CONVECTION CONTINUING IN THE SOUTHERN HIGHLANDS WHILE GFS AND HRRR PAINT AREA OF WEAK CONVECTION OVER THE CENTRAL MOUNTAINS. BASED ON ONGOING CONVECTION...LEFT SLIGHTLY HIGHER POPS OVER THE SOUTHERN HIGHLANDS BUT TWEAKED CENTRAL MOUNTAINS UP SLIGHTLY TO JUST BELOW MENTIONABLE THRESHOLDS. ONLY OTHER CHANGE THIS EVENING IS TO ADJUST RED FLAG HEADLINE. WE WILL LET 427 AND 413 EXPIRE WITH CONVECTION REMAINING ISOLATED TONIGHT AND TUESDAY. THE HEADLINE FOR 475 AND 476 WILL BE EXTENDED INTO TUESDAY EVENING WITH AN EXPECTED REPEAT OF LOW HUMIDITIES AND GUSTY WINDS. NO OTHER UPDATES ANTICIPATED THIS EVENING. DMH && .PREV DISCUSSION... /ISSUED 206 PM MDT MON JUL 29 2013/ DISCUSSION...TODAY THROUGH MONDAY. CURRENT SATELLITE IMAGERY SHOWS CUMULUS CLOUD DEVELOPMENT OVER THE LOST RIVER/PAHSIMEROI MOUNTAINS AND THE SOUTHEAST HIGHLANDS. CURRENT RADAR IMAGERY SHOWS SHOWERS AND THUNDERSTORMS OVER THE SOUTHEAST HIGHLANDS. MODELS SHOW SCATTERED SHOWERS AND THUNDERSTORMS OVER THE SOUTHEAST HIGHLANDS THIS AFTERNOON INTO EARLY EVENING WITH RESIDUAL MOISTURE AND INSTABILITY. LOOK FOR ISOLATED THUNDERSTORMS OVER THE LOST RIVER/PAHSIMEROI MOUNTAINS AND UPPER SNAKE HIGHLANDS THIS AFTERNOON INTO EARLY EVENING. EXPECT WARMER AND DRIER CONDITIONS TUESDAY AND WEDNESDAY AS HIGH PRESSURE BUILDS INTO THE AREA. LOOK FOR ISOLATED THUNDERSTORMS AND ELEVATED WINDS ACROSS THE CENTRAL MOUNTAINS LATE WEDNESDAY AS THE NEXT SYSTEM STARTS TO PUSH THE UPPER LEVEL RIDGE EAST. THURSDAY LOOK FOR MODERATE TO STRONG WINDS AND THUNDERSTORM DEVELOPMENT AT OR NEAR RED FLAG CRITERIA ACROSS THE CENTRAL MOUNTAINS AS AN UPPER LEVEL LOW MOVES OVER NORTHERN IDAHO THURSDAY INTO FRIDAY. RED FLAGS MAY BE NEEDED FOR THE REST OF THE AREA FOR MODERATE TO HIGH WINDS AND LOW RELATIVE HUMIDITY AS WELL ON THURSDAY. LOOK FOR COOLER TEMPERATURES THURSDAY AND FRIDAY BEFORE WARMING UP THROUGH THE WEEKEND INTO MONDAY WITH HIGH PRESSURE RIDGING BUILDING BACK IN. WYATT AVIATION...EXPECT VFR CONDITIONS THE NEXT COUPLE OF DAYS. LOOK FOR BREEZY WINDS THIS AFTERNOON FOR ALL TAF SITES. ADDITIONALLY...LOOK FOR VICINITY THUNDERSTORMS FOR KIDA...KPIH AND KBYI THIS AFTERNOON INTO EARLY EVENING WITH THUNDERSTORMS TO THESE TAF SITES SOUTH. WYATT FIRE WEATHER...RED FLAG WARNING STILL IN EFFECT UNTIL 9 PM FOR ZONES 475 AND 476 FOR WIND GUSTS AND LOW HUMIDITY AND SOME SITES HAVE VERIFIED ALREADY AT 2 PM. SCATTERED THUNDERSTORMS STILL EXPECTED THIS EVENING IN 427 AND 413 AND RED FLAG WARNING FOR THOSE STILL IN EFFECT ALSO UNTIL 9 PM. FRONTAL BOUNDARY BISECTS SOUTHEAST IDAHO AND MORE MOIST CONDITIONS IN SOUTHEAST PART OF DISTRICT ENHANCING THUNDERSTORM DEVELOPMENT WHILE TO THE NORTH OF FRONT LOW HUMIDITY AND STRONGER WINDS PRESENT. EXPECT LESS THUNDERSTORM COVERAGE TUESDAY WITH MAINLY ISOLATED COVERAGE IN THE SOUTHEAST. GK && .PIH WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING IDZ413-427. RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING IDZ475-476. &&
Hazardous weather outlook, Jul 29, 4:16 AM MDT, 17 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 416 AM MDT MON JUL 29 2013 IDZ017>025-031-032-301245- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 416 AM MDT MON JUL 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS IN THE SOUTHERN HIGHLANDS...INCLUDING THE SOUTHERN PORTION OF THE SAWTOOTH NATIONAL FOREST AND THE CARIBOU PORTION OF THE CARIBOU-TARGHEE NATIONAL FOREST...MEANS RED FLAG CONDITIONS IN THE AFFECTED AREA FROM NOON UNTIL 900 PM. THE ENTIRE SALMON-CHALLIS NATIONAL FOREST IS UNDER A RED FLAG WARNING FOR EXTREME LOW HUMIDITY AND WIND GUSTING TO 25 MPH FOR THE SAME TIME PERIOD. SEE THE LATEST URGENT FIRE WEATHER MESSAGE FOR DETAILS. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY IN AREAS SOUTH AND EAST OF THE SNAKE RIVER...EVEN THIS MORNING AND LASTING LATE TONIGHT. EXPECT WIND GUSTING AS STRONG AS 50 MPH...BRIEF HEAVY DOWNPOURS...AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SHOWERS AND THUNDERSTORMS ARE EXPECTED AT LEAST EVERY AFTERNOON AND EVENING OVER CENTRAL AND EASTERN IDAHO...MAINLY IN AREAS SOUTH AND EAST OF THE SNAKE RIVER AND ALONG THE IDAHO-MONTANA BORDER. A DRY COLD FRONT THURSDAY NIGHT OR FRIDAY MAY BRING CRITICAL FIRE WEATHER CONDITIONS AGAIN. THE THREAT OF THUNDERSTORMS DECREASES STARTING FRIDAY AFTERNOON AND LASTING THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834. MESSICK
In the hours before
Special weather statement, Jul 29, 3:32 PM MDT, 5 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 332 PM MDT MON JUL 29 2013 IDZ019-020-292230- CLARK ID-JEFFERSON ID-BONNEVILLE ID-MADISON ID-FREMONT ID- 332 PM MDT MON JUL 29 2013 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN FREMONT COUNTY IN EASTERN IDAHO SOUTH CENTRAL CLARK COUNTY IN EASTERN IDAHO WESTERN MADISON COUNTY IN SOUTHEAST IDAHO EXTREME NORTHWESTERN BONNEVILLE COUNTY IN SOUTHEAST IDAHO EASTERN JEFFERSON COUNTY IN SOUTHEAST IDAHO UNTIL 430 PM MDT AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF MUD LAKE..MOVING EAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... THORNTON... PLANO AND ARCHER... EGIN... SUGAR CITY AND REXBURG... LAT...LON 4415 11177 4364 11159 4362 11241 4396 11251 TIME...MOT...LOC 2132Z 252DEG 19KT 4379 11224 DMH
Special weather statement, Jul 29, 5:34 PM MDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
534 PM MDT MON JUL 29 2013
IDZ019-023-300015-
TETON ID-BONNEVILLE ID-MADISON ID-FREMONT ID-
534 PM MDT MON JUL 29 2013
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN FREMONT COUNTY IN EASTERN IDAHO
EASTERN MADISON COUNTY IN SOUTHEAST IDAHO
NORTHEASTERN BONNEVILLE COUNTY IN SOUTHEAST IDAHO
TETON COUNTY IN SOUTHEAST IDAHO
UNTIL 615 PM MDT
AT 531 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF FELT..MOVING EAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FELT...
DRIGGS...
LAT...LON 4359 11140 4398 11144 4403 11104 4375 11103
4354 11105
TIME...MOT...LOC 2334Z 265DEG 14KT 4380 11125
DMHLocal storm report, Jul 29, 5:38 PM MDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
538 PM MDT MON JUL 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM HAIL 5 SW TETONIA 43.78N 111.24W
07/29/2013 M0.50 INCH TETON ID TRAINED SPOTTER
HAIL FROM PASSING STORM. WINDS ESTIMATED AT 15 TO 20 MPH.
&&
GWICKLUNSpecial weather statement, Jul 29, 7:21 PM MDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
721 PM MDT MON JUL 29 2013
IDZ021>023-300200-
BINGHAM ID-POWER ID-BANNOCK ID-
721 PM MDT MON JUL 29 2013
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN BANNOCK COUNTY IN SOUTHEAST IDAHO
CENTRAL POWER COUNTY IN SOUTHEAST IDAHO
SOUTH CENTRAL BINGHAM COUNTY IN SOUTHEAST IDAHO
UNTIL 800 PM MDT
AT 719 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORM OUTFLOW 5 MILES WEST OF FORT HALL BANNOCK CREEK
LODGE..MOVING NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THE LEADING EDGE OF THE
OUTFLOW.
LOCATIONS IMPACTED INCLUDE...
FORT HALL BANNOCK CREEK LODGE...
POCATELLO...
CHUBBUCK...
LAT...LON 4270 11278 4286 11288 4328 11259 4328 11255
4282 11228
TIME...MOT...LOC 0120Z 246DEG 20KT 4282 11272
DMHThe office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 7:21 PM MDT | Special Weather Statement | PIH | Bingham | 39 min |
| Jul 30, 3:06 AM MDT | Red Flag Warning | PIH | Bannock, Bear Lake, Bingham, Blaine, Bonneville, Butte and 16 more | 18 hr |
| Jul 30, 2:33 PM MDT | Special Weather Statement | PIH | Bannock | 42 min |
Nearby
Red Flag Warnings in Idaho, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.